# SDR AT9900719

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 52914913138500
- Condition: Gouged
- Location: Bs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OUTBOARD SEAT TRACK WAS GOUGED AT BS 908.  REMOVED AND REPLACED TRACK IAW DC9 SRM 53-05 FIGURE 4F 53-20-1, 51-10-3, 51-10-4.
